# SDR DLL16950924

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Failed Check
- Location: Bases 34/43
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STATIC WICK BASES 34 AND 43 FAILED MEG CHECK.  REPLACED STATIC WICK BASES 34 AND 43.  REQ PANELS INSTALLED ON AC STATIC ARRESTER BASES.
